Header

UZH-Logo

Maintenance Infos

Extension operators and approximation on domains containing small geometric details


Sauter, S; Warnke, R (1999). Extension operators and approximation on domains containing small geometric details. East-West Journal of Numerical Mathematics, 7(1):61-77.

Statistics

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:discretization methods; composite finite elements; extension operators; geometric details; Sobolev spaces
Language:English
Date:1999
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:26
Publisher:VSP/Brill
ISSN:0928-0200
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1683936
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0927.65128
http://www.degruyter.de/journals/jnm/detailEn.cfm

Download

Full text not available from this repository.